# SDR DXTA2010021903996

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 10,445 hours, 6,572 cycles
- Engine: Allsn AE3007C
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Windshield
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO IAD WE NOTICED A SMOKE LIKE ODOR IN THE COCKPIT. IT SEEMED TO INTENSIFY AS APPROACHED THE RUNWAY.  NFORMED APPROACH AND THEY DECLARED AN EMERGENCY FOR US.  SMELLED LIKE BURNED WIRE NEAR WINDSHIELD.  NO ODOR WAS NOTICED BY THE PAX.  INVESTIGATED AND FOUND LOOSE TERMINAL AT UPPER AFT CORNER OF PILOTS WINDSHIELD.  THE INSULATION HAD MELTED APPROX .5 INCH DUE TO LOOSE TERMINAL.  REPAIRED WIRE & TERMINAL WINDSHIELD.  OPS CHECK GOOD.
